# SDR FDKA2009040700065

- Difficulty date: April 7, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 15,759 hours, 14,829 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6222 JFK-ROC.  RT EMERGENCY DOOR HANDLE INSTALLED IMPROPER IN ROW 12.  MX INSTALLED HANDLE PROPERLY.
